# SDR ASOA20120321040

- Difficulty date: March 20, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N14173
- Make and model: Emb EMB-145XR
- Aircraft serial: 872
- Aircraft time: 17,015 hours, 11,139 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Component: Door
- Component part number: 12028455001
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN (PAX) DOOR HARD TO OPEN AND CLOSE.  R & R PAX DOOR FRAME SEAL. OPS CHECK GOOD ACFT RELEASED AND RETURNED TO SERVICE.
